# SDR CALA2013101792135

- Difficulty date: October 16, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 59,812 hours, 22,484 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS PANEL 540HB LANDING HAD ONE HOLE ELONGATED.  BUSHED IAW SRM 57-21-11, FIG 202. LONGER GRIP LENGTH BOLTS INSTALLED.
